Show simple item record

dc.contributor.authorMiranda, Manuel Milla ( )
dc.contributor.authorMedeiros, Luiz A. ( )
dc.contributor.authorLouredo, Aldo T. ( )
dc.date.accessioned2021-10-04T20:32:34Z
dc.date.available2021-10-04T20:32:34Z
dc.date.issued2020-09-24
dc.identifier.citationMiranda, M. M., Medeiros, L. A., & Louredo, A. T. (2020). Global solutions to a quasilinear hyperbolic equation. Electronic Journal of Differential Equations, 2020(100), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14607
dc.description.abstractThis article concerns the existence and decay of solutions of a mixed problem for a quasilinear hyperbolic equation which has its motivation in a mathematical model that describes the nonlinear vibrations of the cross-section of a bar.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectQuasilinear hyperbolic equationen_US
dc.subjectLongitudinal baren_US
dc.subjectExistence of solutionsen_US
dc.titleGlobal solutions to a quasilinear hyperbolic equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record